# SDR CALA2019060700903

- Difficulty date: June 6, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 74,292 hours, 16,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT HAND FLOOR LEVEL EMERGENCY EXIT LIGHT INOP. LENS DETACHED  LIGHT INOP, EXIT CONSIDERED INOP,
